# SDR CALA9901601

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 328 - 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 CRACK IN STRAP UNDER FLOORBEAM IN FORWARD CABIN AREA AT STA 328-344, LBL 50.  THE STRAP WAS REPAIRED BY INSTALLING A DOUBLER IAW SRM 51-30-2 AND 51-40-3.
